| Model Number |
10796812 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 250ml braun bag, lot: j9n180, exp: 10/21, 0.9% nacl injection; bd catheter.No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Although requested, no patient information provided.
Event or Problem Description
It was reported that there was a gravity tubing leak.The event occurred on a pet/ct unit, during an administration of "f18 fluorodeoxyglucose (radioactive fluorine)," given with 21 gauge needle using 3 ml syringe.There was no patient harm or adverse effects as a result of this event.The event did not cause a significant change in course of treatment for the patient, nor require medical or surgical intervention as a result.There was no user harm.Although requested, patient information not provided.
Event or Problem Description
Additional Manufacturer Narrative
Additional information provided: d.10.The customer¿s report of a gravity tubing leak at the injection port was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the associate sets noted clear liquid in the set¿s drip chamber and entire length of tubing.No abnormalities were observed.Functional and pressure testing resulted in no leaking.Photo provided by the customer shows leaking at the injection port of a gravity tubing.The root cause was not identified.